# SDR MK1Y20230503005

- Difficulty date: May 3, 2023
- Submitted: May 3, 2023
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 121,805 hours, 22,478 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT CARGO CONVERSION, A 0.186" DIAMETER INITIAL FASTENER HOLE WAS MISTAKENLY DAMAGED IN THE STA 1065 BULKHEAD WEB AND NO. 6 STIFFENER. THE BULKHEAD STRUCTURE IS CLASSIFIED AS PRIMARY STRUCTURE, A PSE, AND FCBS (NOTE 1) PER REF 767-300 SRM 51-00-04, STRUCTURE CLASSIFICATION.
